# SDR 95ZZZX4525

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4620J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30503
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 63913914
- Condition: Deteriorated
- Location: Tank Vent
- Part time: 4,862 hours
- Component: 6399817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE RT FUEL TANK OF THIS AIRCRAFT, INSPECTION REVEALED BOTH FUEL VENT HOSES FOUND DETERIORATED TO THE POINT THAT VAPORS AND POSSIBLY LIQUID FUEL COULD BE LET INTO THE WING.  LEFT TANK WAS ALSO REMOVED AND HOSES WERE FOUND DETERIORATED.  ALSO, THE MAIN OUTLET HOSES, PN 63901-37, (ORIGINAL P/N) WERE INSTALLED.  MFG CODES ON HOSES WERE 1Q68 AND 3Q67.  ALL PARTS WERE REPLACED.
